# SDR VQMA121807001

- Difficulty date: December 18, 2007
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N650Z
- Make and model: Cessna 650
- Aircraft serial: 6500108
- Engine: Garrtt TFE731*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bottle
- Part number: 99140993
- Part serial: 0052
- Condition: Leaking
- Location: Mlg
- Part time: 147 hours, 114 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY GEAR PNEUMATIC BOTTLE HAS TO BE SERVICED REPEATEDLY.
